Check Availability
  • PHYSICIANSCARE 

    Sinus and Allergy, Tablet, 50 x 2, Regular Strength, Acetaminophen

  • Item # 39N849
  • Mfr. Model # 90091G
Sinus and Allergy, Tablet, 50 x 2, Regular Strength, Acetaminophen
Qty
Invalid Quantity
ADD TO LIST SHARE THIS PRODUCT

Product Details

Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you're feeling like you have a head cold and your all stuffed up, this is what you want.
Show More Close
 

Technical Specifications

Item # 39N849
Mfr. Model # 90091G
UNSPSC #51161620
Shipping Weight 0.22 lbs
Country of Origin USA *
Item Sinus and Allergy
Medicinal Form Tablet
Medicinal Count 50 x 2
Package Type - First Aid and Wound Care Box, Wrapped Packets
Medicinal Strength Regular Strength
Medicinal Flavor Unflavored
Formula Acetaminophen, Chlorpheniramine Maleate, Phenylephrine HCL
Size Acetaminophen 325mg, Chlorpheniramine Maleate 2mg and Phenylephrine HCL 5mg
* This product's country of origin is subject to change

Compliance and Restrictions

This item is restricted for international sale.

Alternate Search Terms